Are headaches a side effect of cymbalta (duloxetine)?

Yes. Most people don't, but this is a more common side-effect for some!
Yes. It is a common reaction. If you just started give it a few more days until your system gets used to it. If it continues or worsens contact your doctor.
They can be. Yes, Cymbalta (duloxetine) can cause headaches as a side effect. These may dissipate over a couple of weeks -- i hope they will for you. Please tell your physician about them so s/he will know. Best wishes.

Related Questions

Are body aches / pain a side effect of cymbalta (duloxetine)?

Not likely. Less than 2% of those studied with Cymbalta (duloxetine) complained of body aches. This was similar to placebo. I tell my patients that all meds cause side effects and if the only thing new in your life is the addition of Cymbalta (duloxetine) than that be the the culprit. Many side effects we cease if you continue the medication. You should discuss this with your doctor. Read more...

I have been on cymbalta (duloxetine) for not quite two months. 30mg to 60mg. Coming off now. Side effect is diaheira, is that common?

Diarrhea - possible. Can be. Whenever i taper my patients from a drug, I do it slowly, so i haven't typically encountered this. On the other hand, Cymbalta (duloxetine) is a "snri" which means that it increases both serotonin and norepinephrine. Norepinephrine, via acting through the sympathetic nervous system, could slow down your bowels. Thus, if you acclimate to it and then come off, your bowels will be more active. Read more...

Was diagnosed with hypothyriodism (tsh 49). On lithium, cymbalta (duloxetine) and seroquel. Could they cause it? H. Is side effect of all 3. Wean off? Frightened!

Li can. If hypothyroidism DX ; rx before u started li , li can require increases in thyroid meds. Both t3 (liothyronine) ; T4 need labs checked. If DX after starting li, possible li caused the problem. However depending on how long you have been on it, stopping it is no guarantee things will correct. Also, may have developed it anyway. Discuss with psychiatrist and t/c other moodstabilizers ; endocrine consult. Read more...

I'm weaning myself off Cymbalta (duloxetine) and having extreme sweating. Could the sweating be a side effect of the Cymbalta (duloxetine)?

Yes. Unfortunately this could be either from the Cymbalta (duloxetine) itself or the withdrawal symptoms associated with coming off of the medication. To really confuse the picture, it could be from something else entirely. Being a betting man, I would guess that it was withdrawal symptoms, meaning you may be weaning yourself too quickly. Read more...

Mental fog/lack motivation is a constant struggle for me. SSRI do nothig. Cymbalta (duloxetine) works, but=bad side effect. Normal labs. 90/60 bp. Any suggestions?

Depression. Sounds like someone thinks you have depression - your symptoms are certainly suggestive. There are many other meds available including several other classes of meds ( SSNRI, atypical, etc) and augmentation strategies ( TCA, bupropion, etc.) Talk with your doc. Read more...